# SDR CALA2019091401537

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 84,549 hours, 18,269 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 160202101
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD QTY LOSS DOWN TO .05, TURNED OFF PUMP, QTY BACK UP TO .017. FOUND LEFT STAB TRIM CONTROL MODULE LEAKING. REMOVED LEFT STCM AND TRANSFER FITTINGS AND INSTALLED NEW O-RINGS OVER TO NEW PART IAW AMM 27-41-05-022-001. VERIFIED LEFT STCM PN AND FITTING INSTALL ONTO NEW PART AND OK TO INSTALL REF GMM 9-25-05. LOG PAGE 3195571 CREATED FOR STCM PRESSURE SWITCH BENT CONNECTOR. REPLACED LEFT STCM REF AMM 27-41-05-022-001. UNABLE TO STAB TRIM NOSE UP. SUSPECT BAD STCM FROM STOCK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1198391 SN OFF 1031 MODULE, CONTROL OFF 19-2741-9-0002 1031 ON 19-2741-9-0002 0996. REPLACED LEFT STCM REF AMM 27-41-05-022-001. LEAK CHECK AND OPS CK GOOD. GOOD FOR RETURN TO SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1231978  SN OFF 0996 MODULE, CONTROL OFF 19-2741-9-0002 0996 ON 19-2741-9-0002 0983.
